# SDR USAASB96230

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Static Line
- Condition: Disconnected
- Location: Lt/Rt Altimeters
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

MYR - FL 8033 - ON T/O AT INT, BOTH THE CAPTAINS AND F/O ALTIMETERS FROZE AT 1,200 FT ANT TRIPPED TO STANDBY.  TRIED BOTH STANDBY STATIC SOURCES WITH NO RECOVERY OF EITHER ALTIMETER.  ALTIMETERS APPEARED TO OPERATE NORMALLY UPON PASSING THROUGH 1,200 FT.  FLIGHT DIVERTED TO MYR AND LANDED W/O FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  UPON LANDING AT MYR, BOTH ALTIMETERS RECOVERED, WORKING FROM 1,200 FT TO LANDING.  BOTH RESET TO CADC.  BOTH APPEAR NORMAL ON GROUND.  MX REMOVED BOTH ALTIMETERS AND FOUND BOTH STATIC LINES DISCONNECTED.  RECONNECTED STATIC LINES AND REINSTALLED ALTIMETERS. (M)
